# SDR IPXA2025082200297

- Difficulty date: August 22, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 72,493 hours, 24,520 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER AIR CART CONNECTED & PACKS TURNED ON STRONG FUMES ENTERED THE COCKPIT, FUMES REMAINED UNTIL PACKS WERE SELECTED OFF. ACCOMPLISHED REMOVAL OF OIL CONTAMINATION FROM THE AIR CONDITIONING AND PNEUMATIC SYSTEMS PER AMM 21-00-21, NO OIL FUMES OR SMELL ARE PRESENT.
